# SDR FDEA201303220643

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  1640 MULTUIPLE AREAS  OF CORROSION FOUND FLOORBEAM STRUCTURE ON THE UPPER SURFACE AND UNDERSIDE SURFACE.  CORROSION REMOVED IAW SRM 51-10-02 REV 108.  FOUND EXCEED LIMITS IAW SRM 53-00-51 ALLOWABLE DAMAGE1 FIG 101 REV 108.  FLOORBEAM REMOVED IAW SRM 51-40-02 REV 108. NEW FLOORBEAM FABRICATED IAW DWG 146N5109 SHT 1 REV A AND INSTALLED IAW DWG 146N5089 SHT 1 REV B AND COMPLIED WITH EA F-5310-166057.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100
